Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Persisting pityriasis lichenoid chronica and sudden bouts of urticaria post undergoing narrow band ultraviolet therapy several times. Suggestion?

i had skin allergy two years ago and the doctor diagonised it as pupura once the problem started i was put on steroids and the problem subsided and suddenly my platelet count went down to 0000 and i was diagonised with thromborcytic purpura and was on steroids omnacartel for 8 months and now my condition is stable but since last one year i have been suffering from pitiriasis lichenoid chronica and sudden phases of urticaria .i underwent 20 sitting of narrow band ultraviolet therapy but i am still having the same problem
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi i think pityriasis lichenoid chronica can be due to excessive usuage of steriods .cronic urticaria can be due to allergic food dyes and insect stings rule out them.use of vitamin a tablet daily once and application of moisteriser along with dipsalic ointment can cure the disease.use of atarax 25 mg at night and alaspan in the morning can cure urticaria
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor